PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Motivic Chern classes of configuration spaces

Volume 254 / 2021

Jakub Koncki Fundamenta Mathematicae 254 (2021), 155-180 MSC: Primary 14C17; Secondary 19L47, 55R80. DOI: 10.4064/fm840-11-2020 Published online: 2 March 2021

Abstract

We calculate the equivariant motivic Chern class for the configuration space of a quasiprojective (maybe singular) variety and the space of sequences of vectors with different directions. We prove formulas for the generating series of these classes. We generalize the localization theorems about Białynicki-Birula decomposition to deduce some stability results for the motivic Chern classes of configuration spaces.

Authors

  • Jakub KonckiInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image